A1 Journal article (refereed)
Self-affine sets with fibred tangents (2017)


Käenmäki, A., Koivusalo, H., & Rossi, E. (2017). Self-affine sets with fibred tangents. Ergodic Theory and Dynamical Systems, 37 (6), 1915-1934. doi:10.1017/etds.2015.130


JYU authors or editors


Publication details

All authors or editors: Käenmäki, Antti; Koivusalo, Henna; Rossi, Eino

Journal or series: Ergodic Theory and Dynamical Systems

ISSN: 0143-3857

Publication year: 2017

Volume: 37

Issue number: 6

Pages range: 1915-1934

Publisher: Cambridge University Press; London Mathematical Society

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1017/etds.2015.130

Open Access: Publication channel is not openly available


Free keywords: strictly self-affine sets; tangent sets


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2020-17-10 at 19:25